MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gore® excluder® iliac branch endoprosthesis, hgb161207, lot# 18104194, udi: (b)(4), is being reported separately.A review of the manufacturing records for the devices verified the lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleaks.Additionally it states, the device has not been evaluated for use in the revision of previously placed stent grafts.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, a patient was undergoing a reintervention to reline a cook zenith limb due to disease progression, resulting in a type 1b endoleak.A gore® excluder® iliac branch endoprosthesis was implanted in the gate of the cook device.Then a gore® excluder® aaa endoprosthesis was utilized to extend from the iliac branch component into the external iliac artery with an estimated 3cm of overlap between these devices.Following deployment, a coda balloon was advanced and inflated.However, during ballooning, there appeared to be some movement of the overlap of the two components with reduction of the overlap, but it was not seen as significant.On (b)(6) 2018 a follow-up cta revealed further reduction of the overlap between the gore® excluder® iliac branch endoprosthesis and the gore® excluder® aaa endoprosthesis.A reintervention took place to treat this type iii endoleak whereby an additional gore® excluder® aaa endoprosthesis was positioned and deployed.A coda balloon was inflated within the device and the final angio run showed resolution of the type iii endoleak.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8096677
Report Number3013164176-2018-00114
Device Sequence Number2791681
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue NumberPLC121200
Device Lot Number18241056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR